# SDR DALA1220100670

- Difficulty date: February 22, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1600 S17r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS A PROTRUDING ON SHEAR TIE STA 1600 ABOVE STR 17R.  DENT FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 DETAIL 3 FIG 101 PG 104 ALLOWABLE DAMAGE 1.  ACCOMPLISHED PRI 500525-14 REV 1, ACCOMPLISHED ER/A 500525-14 REV ORIG.  DURING HMV AT SAA/SAT.
